MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; XPER FLEX CARDIO 2010

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; XPER FLEX CARDIO 2010
Model Number 453564243591
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Measurement System Incompatibility (2982)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported that use of a defibrillator was necessary during the case and, after defibrillating the patient, the ecg became flat and also monitoring off was displayed.A restart of the system was needed in order to resume function of the flex cardio.The device was in use at time of event and was reported that the patient passed away after being transferred to the iccu.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The use of an instramed cardiomax 8 defibrillator was necessary during a pci (percutaneous coronary intervention) procedure and, after defibrillating the patient (with 200 volts), the ecg became flat and monitoring off was displayed on the examination room monitor (boom).The procedure was continued using another bedside monitor, and a restart of the system was reportedly required in order to resume monitoring function of the flex cardio device.According to the customer, the reported device issue did not cause or contribute to the patients death.The procedure was successfully completed with two (2) stent's implanted into the patient.The patient was then transferred to the iccu (intensive coronary care unit) and later passed away.No additional patient information has been provided by the customer.According to the customer, a reboot of the system was performed to resolve the issue.The problem has only occurred once and has not happened since.A philips field service engineer (fse) was dispatched to the customer's site to further evaluate the device and perform electrical safety tests.Per the attending fse, electrical safety tests (earthbound, ground, and touch current leakage) was performed on the actual device involved in this complaint and all measurements were found to be within normal range.The customer again confirmed that there have been no further issues when using the defibrillator and the system is functioning normally.The device passed all functional testing and was returned to service.The device did not behave as expected by the customer.To resolve the issue, a system reboot was performed.In addition, field service was sent onsite to perform electrical safety checks.The device passed all functional testing and remains in use at the customer's facility.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO 2010
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14495971
Report Number1051786-2022-00032
Device Sequence Number5769043
Product Code MWI
UDI-Device Identifier00884838082113
UDI-Public00884838082113
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243591
Device Catalogue Number453564243591
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer08/11/2022
Initial Report FDA Received Date05/25/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age55 YR
Patient SexFemale
Patient Weight48 KG